Über indefinite binäre quadratische Minimalformen.

R. Remak

Mathematische Annalen (1924)

  • Volume: 92, page 155-182
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Remak, R.. "Über indefinite binäre quadratische Minimalformen.." Mathematische Annalen 92 (1924): 155-182. <http://eudml.org/doc/159066>.

author = {Remak, R.},
journal = {Mathematische Annalen},
pages = {155-182},
title = {Über indefinite binäre quadratische Minimalformen.},
url = {http://eudml.org/doc/159066},
volume = {92},
year = {1924},

AU - Remak, R.
TI - Über indefinite binäre quadratische Minimalformen.
JO - Mathematische Annalen
PY - 1924
VL - 92
SP - 155
EP - 182
UR - http://eudml.org/doc/159066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.